# SDR IPXA2023092794259

- Difficulty date: September 14, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,302 hours, 13,836 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Frame
- Part number: UPA53410461200
- Part serial: NA
- Condition: Cracked
- Location: 143fl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C#1 PACK FAIRING 143FL AFT SUPPORT FRAME CRACKED ON I/B END.REMOVED, FABRICATED, AND REPLACED IAW SRM 51-40-21.
